# SDR COEA2012022010908

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5751 · Ailerons
- Part: Splice
- Part number: S5761219100001
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MAJOR REPAIR,  LEVEL 2 CORROSION ON RT AILERON FIXED TAB MOUNT FLANGE LOWER SIDE ON ENTIRE MATING SURFACE (LENGTH 48", WIDTH 1", DEPTH .023").  FABRICATED AND INSTALLED NEW FIXED TAB MOUNT TO AILERON.
